# SDR RAIA981115

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360948
- Condition: Failed
- Location: Nr 1
- Part time: 8,908 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7219 - STL - HEADING COMPARITOR CAME ON IN FLIGHT, 6-9 DEGREE SPLIT.  MAINTENANCE REPLACED NR 1 AHRS COMPUTER.  (M)
